RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1014–1019 (Mi de4576)  

Partial Differential Equations

Asymptotic solutions of differential equations with analytic coefficients

L. V. Zilbergleit

All-Union Correspondence Engineering-Construction Institute

Full text: PDF file (744 kB)

Bibliographic databases:
UDC: 517.95
Received: 21.07.1977

Citation: L. V. Zilbergleit, “Asymptotic solutions of differential equations with analytic coefficients”, Differ. Uravn., 18:6 (1982), 1014–1019

Citation in format AMSBIB
\Bibitem{Zil82}
\by L.~V.~Zilbergleit
\paper Asymptotic solutions of differential equations with analytic coefficients
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1014--1019
\mathnet{http://mi.mathnet.ru/de4576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663806}


Linking options:
  • http://mi.mathnet.ru/eng/de4576
  • http://mi.mathnet.ru/eng/de/v18/i6/p1014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019